# SDR YENA20160507405

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,853 hours, 12,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door Slide
- Part time: 23,889 hours, 15,023 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS DIFFICULT TO ARM. MAINTENANCE FOUND GIRT BAR STUCK.  ATTEMPTED TO RE-PIN THE SLIDE AND THE ENTIRE SLIDE FELL OUT, STILL UN-DEPLOYED.  R & R DOOR SLIDE AT L-1 IAW AMM 25-65-01.  OK FOR SERVICE.
